# SDR DALA2017011600365

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,440 hours, 52,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON FUSELAGE SKIN AT THE BS 1437 AND BETWEEN LONGERON 3 AND 4L . THE SKIN WAS REPAIRED IAW ETI-88-17-005 REV 2 AND ER/A 552912-14 REV. ORIG.
